# SDR USAASB99262

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 7110025
- Condition: Failed
- Location: Cockpit
- Part time: 35,606 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BWI - FLT 401 - CRUISING AT FL350, LGA-TPA, CABIN ALT WARNING HORN SOUNDED.  THE CABIN ALTITUDE INDICATED 10,500 FT AND THE CABIN WAS CLIMBING AT APPROX 1,000 FT PER MINUTE.  A DESCENT WAS INITIATED TO A FLT ALTITUDE OF 10,000 FT.  DURING DESCENT, THE STANDBY MODE WAS SELECTED ON THE PRESSURIZATION SELECTOR PANEL AND THE CABIN RATE OF CLIMB WENT TO 4,000 FT PER MINUTE INSTANTLY.  MANUAL DC WAS THEN SELECTED AND OPERATED NORMALLY THROUGHOUT REMAINDER OF FLT.  FLT DIVERTED TO BWI AND LANDED W/O FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE CABIN PRESSURIZATION SELECTOR PANEL.  ALSO, REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 763810-2) AND THE AFT OUTFLOW VALVE (P/N 711003
